Journal of Symbolic Logic

Decision Problems for Multiple Successor Arithmetics

J. W. Thatcher

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 31, Issue 2 (1966), 182-190.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735417

Mathematical Reviews number (MathSciNet)
MR204295

Zentralblatt MATH identifier
0144.00106

JSTOR
links.jstor.org

Citation

Thatcher, J. W. Decision Problems for Multiple Successor Arithmetics. J. Symbolic Logic 31 (1966), no. 2, 182--190. https://projecteuclid.org/euclid.jsl/1183735417


Export citation